User: Guest  Login
Title:

On hysteresis–reaction–diffusion systems: Singular fast-reaction limit derivation and nonlinear hysteresis feedback

Document type:
Zeitschriftenaufsatz
Author(s):
Fellner, Klemens; Münch, Christian
Journal title:
Annales de l'Institut Henri Poincaré C, Analyse non linéaire
Year:
2022
Journal volume:
40
Journal issue:
5
Pages contribution:
1167-1203
Fulltext / DOI:
doi:10.4171/aihpc/63
Publisher:
European Mathematical Society - EMS - Publishing House GmbH
E-ISSN:
0294-14491873-1430
Date of publication:
11.11.2022
 BibTeX